# SDR CALA2013112193181

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,736 hours, 23,777 cycles
- Engine: Pwa PW2037
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE FAILED APU ATTEMPTS.  APU CONTROL UNIT SHOWING MINI FLAG 35, STARTER FAILED.  R & R APU STARTER IAW AMM, STARTED APU TWICE, STARTS NORMAL.
